Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 404, NWS Memphis, TN

May 23, 2011Lauderdale County, Tipton County, Tennessee; Mississippi County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at May 23, 2011, 4:21 PM CDT for Lauderdale County, Tipton County, Tennessee; Mississippi County, Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2011, 4:21 PM CDT (21:21 UTC)
Expired
May 23, 2011, 5:00 PM CDT
In force
39 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Mississippi County, AR, Lauderdale County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 48 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 1:34 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2279 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
2.1
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WUUS54 KMEG 232121
SVRMEG
ARC093-TNC097-167-232200-
/O.NEW.KMEG.SV.W.0404.110523T2121Z-110523T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
421 PM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 500 PM CDT

* AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM DELL TO OSCEOLA TO 8 MILES SOUTHWEST OF
  MARIE...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF GOSNELL
  TO OSCEOLA TO 8 MILES SOUTHEAST OF LEPANTO...AND MOVING EAST AT 40
  MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEISER...
  LUXORA...OSCEOLA...WILSON...COVINGTON...RIPLEY AND FORT PILLOW
  STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR CHISHOLM LAKE...OPEN LAKE...
  SUNK LAKE AND THE CHUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3579 8943 3577 8945 3573 8944 3569 8947
      3560 8949 3559 8951 3558 8950 3554 8951
      3557 9019 3573 9014 3589 9005 3591 8964
      3593 8942
TIME...MOT...LOC 2121Z 270DEG 36KT 3588 9000 3573 9003
          3556 9017

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:51 PM CDT, 30 minutes earlier.

Area forecast discussion, May 23, 3:51 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
351 PM CDT MON MAY 23 2011

.DISCUSSION...

A COMPLEX WEATHER PATTERN CONTINUES TO UNFOLD THIS AFTERNOON
ACROSS THE MID SOUTH WHICH WILL DICTATE WEATHER CONDITIONS THROUGH
THE OVERNIGHT PERIOD. A CONVECTIVE OUTFLOW BOUNDARY/WEAKENING COLD
POOL CONTINUES TO PUSH SOUTHEAST THIS AFTERNOON...ADVANCED BY A
BROKEN LINE OF THUNDERSTORMS...SOME WHICH HAVE BEEN SEVERE AT
TIMES. THIS CONVECTIVE LINE MAY CONTINUE SOUTHEASTWARD AND FEED ON
THE MODERATE TO STRONGLY UNSTABLE AIRMASS IN PLACE TO THE
SOUTHEAST OF THE OUTFLOW BOUNDARY WHERE SBCAPES ARE NOW APPROACHING
3500 J/KG. THIS BOUNDARY STRETCHES BACK TO THE NORTHWEST INTO
NORTHWEST ARKANSAS WHERE ADDITIONAL THUNDERSTORMS HAVE DEVELOPED
AND ARE QUICKLY INTENSIFYING. THESE STORMS MAY TEND TO MOVE BACK
ATOP THE CONVECTIVELY COOLED AIRMASS OVER NORTHERN ARKANSAS AND
MAY REMAIN ELEVATED. THESE STORMS MAY STILL POSE A SEVERE HAIL AND
POTENTIALLY DAMAGING WIND THREAT AS INCREASINGLY UNSTABLE AIRMASS
ELEVATED ABOVE THE DECAYING NEAR SURFACE COLD POOL IS ADVECTED
INTO THE STORMS BY A 30-40 KT SOUTHWESTERLY LOW LEVEL JET ACROSS
THE ARKLATEX INTO NORTHERN ARKANSAS. THESE STORMS SHOULD CONTINUE
TO WORK INTO NORTHERN PORTIONS OF THE MID SOUTH THIS EVENING.

ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED OVERNIGHT AS
ANOTHER SUBTLE MID LEVEL SHORTWAVE OVER THE SOUTHERN PLAINS LIFTS
NORTHEAST AND ACROSS THE MID SOUTH. INSTABILITY AND INCREASING
DEEP LAYER SHEAR SHOULD CONTINUE TO SUPPORT THE POTENTIAL FOR
SEVERE THUNDERSTORMS WITH MAINLY A DAMAGING WIND AND LARGE HAIL
THREAT. CANNOT COMPLETELY RULE OUT AN ISOLATED TORNADO...ESPECIALLY
NEAR ANY BOUNDARY INTERACTIONS AND IN THE PRESENCE OF 0-1KM SRH
AROUND 150 M2/S2. TORNADOES SHOULD NOT BE THE PRIMARY THREAT AND
WILL NOT HIGHLIGHT THIS POTENTIAL IN THE LATEST HWO UPDATE.

SHOWERS AND THUNDERSTORMS MAY LINGER INTO TUESDAY MORNING ALONG
AND NORTH OF INTERSTATE 40...BUT SHOULD BE IN A WEAKENING TREND.
THERE MAY BE SOME ISOLATED REDEVELOPMENT LATER TUESDAY AFTERNOON
ALONG RESIDUAL CONVECTIVE OUTFLOW BOUNDARIES AND IN THE PRESENCE
OF CONTINUED 30-40 KTS OF DEEP LAYER SHEAR AND STRONG INSTABILITY
WITH SBCAPES IN EXCESS OF 3000 J/KG. CURRENT THINKING IS THAT
THUNDERSTORM COVERAGE SHOULD BE LOWER AS COMPARED TO TODAY...AS
MID LEVEL HEIGHTS RISE AND CAPPING STRENGTHENS OVER THE MID SOUTH
IN RESPONSE TO DEEPENING UPPER LEVEL LOW PRESSURE OVER THE WESTERN
STATES. TEMPERATURES SHOULD BE A FEW DEGREES WARMER WITH HIGHS IN
THE MID 80S TO AROUND 90 DEGREES WITH CONTINUED HUMID CONDITIONS.

THE POTENT UPPER LEVEL LOW PRESSURE SYSTEM TO THE WEST WILL MOVE
INTO THE MID SOUTH ON WEDNESDAY WITH STRONGER MID LEVEL HEIGHT
FALLS. THESE HEIGHT FALLS SHOULD HELP TO FURTHER DESTABILIZE THE
ATMOSPHERE AND ERODE ANY RESIDUAL MID LEVEL CAPPING BY WEDNESDAY
AFTERNOON ALONG AND WEST OF THE MISSISSIPPI RIVER. IMPRESSIVE
STABILITY PARAMETERS DEVELOP WITH SBCAPES BETWEEN 3000-4000
J/KG...LI/S TO -10C...AND MID LEVEL LAPSE RATES GREATER THAN 8
C/KM BY WEDNESDAY AFTERNOON AND EVENING. THIS STRONG INSTABILITY
WILL BE COMPLIMENTED BY INCREASING DEEP LAYER SHEAR ASSOCIATED
WITH A STRONG 80+ KT MID LEVEL JET STREAK EVOLVING ACROSS THE
OZARKS. AT THE SURFACE...LOW PRESSURE WILL DEEPEN ACROSS THE
SOUTHERN PLAINS WEDNESDAY MORNING BEFORE MOVING NORTHEAST INTO
CENTRAL MISSOURI BY WEDNESDAY EVENING. LOW LEVEL SOUTHERLY FLOW
WILL VEER WEST-SOUTHWESTERLY ALOFT AND RESULT IN 0-1KM SRH AROUND
200 M2/S2 BY WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. AS MID
LEVEL TEMPERATURES COOLIN THE PRESENCE OF STRONG THERMODYNAMIC
INSTABILITY AND STRENGTHENING SHEAR...EXPECT THUNDERSTORMS TO
ERUPT ALONG AND WEST OF THE MISSISSIPPI RIVER BY WEDNESDAY
AFTERNOON. STORM MODE WILL LIKELY INITIALLY BE SUPERCELL
STRUCTURES WITH A THREAT FOR DAMAGING WINDS...LARGE HAIL...AND
TORNADOES. EVENTUALLY THE STRONG FORCING ALOFT WILL ALLOW STORMS
TO CONGEAL INTO A QUASI LINEAR CONVECTIVE SYSTEM (QLCS) WITH
EMBEDDED SUPERCELLS. THE PRIMARY SEVERE WEATHER THREATS WILL
TRANSITION TO MORE DAMAGING WINDS AND LARGE HAIL OVERNIGHT. THIS
THREAT COULD POSE A MORE SIGNIFICANT AND WIDESPREAD SEVERE WEATHER
OUTBREAK OVER THE MID SOUTH WEDNESDAY AFTERNOON AND NIGHT.

THE UPPER LOW WILL CONTINUE TO SLOWLY MOVE EAST INTO THE MID
MISSISSIPPI VALLEY ON THURSDAY WITH A SHEARED AND UNSTABLE AIRMASS
STILL IN PLACE MAINLY ALONG AND EAST OF THE MISSISSIPPI RIVER
AHEAD OF A WEAK COLD FRONT THURSDAY AFTERNOON. ADDITIONAL NUMEROUS
THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE FRONT WITH A FEW SEVERE
STORMS POSSIBLE.

STORMS SHOULD END ON THURSDAY NIGHT FROM WEST TO EAST AS THE UPPER
LEVEL LOW PRESSURE LIFTS OUT TO THE NORTHEAST AND THE WEAK FRONTAL
BOUNDARY STALLS TO THE SOUTH. UPPER LEVEL RIDGING SHOULD SLOWLY BUILD
INTO THE WEEKEND...ALTHOUGH THE BOUNDARY SHOULD LIFT BACK TO THE
NORTH ON SATURDAY AS ANOTHER MID LEVEL SHORTWAVE MOVES EAST INTO
THE OHIO VALLEY. THIS WILL ALLOW FOR A RETURN OF WARM AND HUMID
CONDITIONS. AN ISOLATED SHOWER OR THUNDERSTORM CANNOT BE
COMPLETELY RULED OUT ON SATURDAY...BUT WITH BUILDING MID LEVEL
HEIGHTS HAVE KEPT POPS OUT OF THE FORECAST FOR NOW.

STRONG UPPER LEVEL HIGH PRESSURE WILL DEVELOP OVER THE MID SOUTH
FOR THE END OF THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK.
THIS SHOULD BRING A PERIOD OF DRY WEATHER AND POTENTIALLY THE
HOTTEST WEATHER EXPERIENCED SO FAR THIS YEAR.

JLH

&&

.AVIATION...

NORTHERN MCS CONTINUES TO MOVE SOUTHWARD INTO THE REGION. IMPACTS
WILL BE FELT AT JBR WITHIN THE NEXT FEW HOURS. WENT WITH MVFR
CIGS AT JBR ALONG WITH GUSTS UPWARDS OF 25KTS. ALSO AT JBR...BY
08Z LOW LEVEL MOISTURE WILL BRING CIGS DOWN TO IFR CONDITIONS.
ELSEWHERE CONFIDENCE IS RATHER LOW IN REGARDS TO TIMING OF FURTHER
CONVECTIVE DEVELOPMENT. WENT WITH PREVAILING CB GROUPS AT BOTH MEM
AND MKL FOR THE REST OF THE AFTERNOON AND EVENING. VISIBILITY MAY
BE REDUCED TO LESS THAT 5 MILES IN THE HEAVIER CONVECTION AND ALSO
LOWERING CIGS WILL YIELD MVFR CONDITONS. WENT WITH A 6 HOUR CB
GROUP FOR TUP THIS EVENING AS DAYTIME HEATING INCREASES
INSTABILITY IN NORTH MISSISSIPPI. ALSO...CIGS WILL LOWER TO MVFR
CONDITIONS IN THE HEAVIER STORMS AS CEILINGS LOWER.

CDG

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  71  88  72  87 /  50  20  10  50
MKL  67  87  70  88 /  50  20  10  40
JBR  68  85  70  85 /  70  20  20  60
TUP  67  90  70  89 /  30  10  10  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 23, 4:12 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
412 PM CDT MON MAY 23 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-242315-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
412 PM CDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH OF A
CLARKSDALE TO TUPELO MISSISSIPPI LINE. PRIMARY THREATS INCLUDE
LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL.

MODERATE RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI
RIVER... AND ALONG THE ST FRANCIS RIVER SOUTH OF INTERSTATE 40.
BACKWATER FLOODING WILL ALSO OCCUR ALONG SOME TRIBUTARIES TO THE
MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS TUESDAY NORTH OF
INTERSTATE 40...BUT COVERAGE SHOULD BE LESS THAN ON MONDAY. SEVERE
WEATHER THREATS SHOULD REMAIN CONFINED TO DAMAGING WINDS AND LARGE
HAIL.

A MORE SIGNIFICANT SEVERE WEATHER OUTBREAK WILL BE POSSIBLE ON
WEDNESDAY AFTERNOON AND NIGHT. INCREASINGLY WIDESPREAD AND
POTENTIALLY SIGNIFICANT SEVERE WEATHER WILL BE POSSIBLE. ALL
SEVERE WEATHER THREATS WILL BE POSSIBLE INCLUDING DAMAGING
WINDS...LARGE HAIL...AND TORNADOES. THE GREATEST SEVERE WEATHER
THREAT SHOULD BE POTENTIALLY WIDESPREAD DAMAGING WINDS.

THERE WILL BE A CONTINUED THREAT FOR A FEW SEVERE THUNDERSTORMS
WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALONG
AND EAST OF THE MISSISSIPPI RIVER ON THURSDAY.

THE MISSISSIPPI RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH MOST
OF THIS WEEK...WHICH WILL CONTRIBUTE TO BACKWATER TRIBUTARY FLOODING.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...LAW ENFORCEMENT...AND EMERGENCY
MANAGEMENT OFFICIALS WILL BE NEEDED TONIGHT...ESPECIALLY ALONG AND
NORTH OF INTERSTATE 40. SPOTTER ACTIVATION WILL LIKELY BE NEEDED
WEDNESDAY AFTERNOON THROUGH THURSDAY.

JLH

In the hours before

Local storm report, May 23, 4:01 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
401 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     RECTOR                  36.26N 90.29W
05/23/2011                   CLAY               AR   PUBLIC

            A SHED WAS BLOWN DOWN.

&&

SJM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:36 PM CDTFlash Flood WatchMEGDyer, Lake, Lauderdale, Obion7 hr
May 22, 10:39 PM CDTSpecial Weather StatementMEGShelby36 min
May 22, 10:49 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby41 min
May 22, 11:14 PM CDTSpecial Weather StatementMEGHardeman31 min
May 22, 11:25 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman50 min
May 22, 11:33 PM CDTSpecial Weather StatementMEGLake57 min
May 22, 11:59 PM CDTSpecial Weather StatementMEGShelby31 min
May 23, 12:18 AM CDTSpecial Weather StatementMEGMadison27 min
May 23, 12:26 AM CDTSpecial Weather StatementMEGDyer, Lauderdale, Obion, Weakley64 min
May 23, 12:53 AM CDTSpecial Weather StatementMEGFayette, Haywood, Lauderdale, Madison, Shelby, Tipton67 min
May 23, 2:21 AM CDTFlash Flood WarningMEGHaywood, Lauderdale, Tipton3 hr
May 23, 9:40 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale4 hr
May 23, 4:29 PM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton46 min
May 23, 4:49 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Lake, Lauderdale, Obion41 min
May 23, 4:58 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale47 min
May 23, 5:25 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Weakley50 min
May 23, 5:35 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood40 min
May 23, 5:38 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Fayette, Gibson, Hardeman, Haywood and 1 more52 min
May 23, 5:47 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby43 min
May 23, 5:55 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henry, Obion, Weakley50 min
May 23, 6:11 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Madison49 min
May 23, 6:13 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Henderson, Madison47 min
May 22, 7:47 PM CDTTornado WarningMEGRandolph43 min
May 22, 10:06 PM CDTSpecial Weather StatementMEGLawrence, Randolph54 min
May 22, 10:51 PM CDTSpecial Weather StatementMEGClay, Greene, Randolph54 min
May 22, 11:08 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph52 min
May 22, 11:44 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph46 min
May 22, 11:49 PM CDTTornado WarningMEGClay, Greene26 min
May 23, 12:09 AM CDTSpecial Weather StatementMEGCross51 min
May 23, 1:58 PM CDTTornado WarningMEGLawrence, Randolph47 min
May 23, 2:33 PM CDTSevere Thunderstorm WarningMEGLawrence42 min
May 23, 2:43 PM CDTTornado WarningMEGClay, Greene, Randolph47 min
May 23, 3:26 PM CDTSevere Thunderstorm WarningMEGClay, Greene49 min
May 23, 3:48 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett42 min
May 23, 3:53 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett52 min
May 23, 4:13 PM CDTSevere Thunderstorm WarningMEGMississippi47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.